# SDR AALA202310091528

- Difficulty date: October 8, 2023
- Submitted: October 9, 2023
- Operation: Air carrier
- Aircraft: N757AN
- Make and model: Boeing 777223
- Aircraft serial: 32636
- Aircraft time: 82,702 hours, 10,719 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: AFT GALLEY NUMBER 2 CHILLER CIRCUIT BREAKER POPPED, SLIGHT SMOKE SMELL. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN).
